RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadikova, S M

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:80
Abstract pages:871
Full texts:393

http://www.mathnet.ru/eng/person49734
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/531136

Publications in Math-Net.Ru
1968
1. S. M. Sadikova, “On the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 13:1 (1968),  164–170  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:1 (1968), 164–170
1967
2. S. M. Sadikova, “A distance between distributions, connected with their values on convex sets”, Dokl. Akad. Nauk SSSR, 176:4 (1967),  787–789  mathnet  mathscinet  zmath
1966
3. S. M. Sadikova, “Some inequalities for characteristic functions”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  500–506  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 441–447
4. S. M. Sadikova, “On two-dimensional analogs of an inequality of K. G. Esseen and their application to the Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  369–380  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 325–335

1967
5. S. M. Sadikova, “Letter to the Editor”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  396  mathnet; Theory Probab. Appl., 12:2 (1967), 343

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021